# SDR UALA2011062703128

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,700 hours, 8,717 cycles
- Engine: Pwa PW4077
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE FAILED.  STATUS  MESSAGE 01- NOT ACTIVE MAINTENANCE MODE DEPENDENT; TRIM AIR PRESSURE REGULATING AND SOV TORQUE MOTOR IS NOT IN COMMANDED POSITION. DB- CABIN TEMPERATURE CONTROLLER (R CHAN2) MSG-2124202 INACTV MT MODE.  ACCOMPLISHED RIGHT TRIM BITE ON MAT TEST PASSED.
